Cardinal invariants related to permutation groups

Annals of Pure and Applied Logic 143 (1-3):139-146 (2006)
  Copy   BIBTEX

Abstract

We consider the possible cardinalities of the following three cardinal invariants which are related to the permutation group on the set of natural numbers: the least cardinal number of maximal cofinitary permutation groups; the least cardinal number of maximal almost disjoint permutation families; the cofinality of the permutation group on the set of natural numbers.We show that it is consistent with that ; in fact we show that in the Miller model

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,247

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Cardinal Invariants of Monotone and Porous Sets.Michael Hrušák & Ondřej Zindulka - 2012 - Journal of Symbolic Logic 77 (1):159-173.
Invariants and Mathematical Structuralism.Georg Schiemer - 2014 - Philosophia Mathematica 22 (1):70-107.
Distributive Proper Forcing Axiom and Cardinal Invariants.Huiling Zhu - 2013 - Archive for Mathematical Logic 52 (5-6):497-506.
Hechler Reals.Grzegorz Łabędzki & Miroslav Repický - 1995 - Journal of Symbolic Logic 60 (2):444-458.
Supplements of Bounded Permutation Groups.Stephen Bigelow - 1998 - Journal of Symbolic Logic 63 (1):89-102.
Cardinal Invariants of Infinite Groups.Jörg Brendle - 1990 - Archive for Mathematical Logic 30 (3):155-170.
Even More Simple Cardinal Invariants.Jakob Kellner - 2008 - Archive for Mathematical Logic 47 (5):503-515.
A Many Permutation Group Result for Unstable Theories.Mark D. Schlatter - 1998 - Journal of Symbolic Logic 63 (2):694-708.
Almost Disjoint Families and Diagonalizations of Length Continuum.Dilip Raghavan - 2010 - Bulletin of Symbolic Logic 16 (2):240 - 260.

Analytics

Added to PP
2013-12-31

Downloads
14 (#724,932)

6 months
1 (#415,205)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Yi Zhang
Humboldt-University, Berlin

Citations of this work

Isomorphism Types of Maximal Cofinitary Groups.Bart Kastermans - 2009 - Bulletin of Symbolic Logic 15 (3):300-319.

Add more citations

References found in this work

Maximal Cofinitary Groups.Yi Zhang - 2000 - Archive for Mathematical Logic 39 (1):41-52.
Adjoining Cofinitary Permutations.Yi Zhang - 1999 - Journal of Symbolic Logic 64 (4):1803-1810.
On a Class of M.A.D. Families.Yi Zhang - 1999 - Journal of Symbolic Logic 64 (2):737-746.

Add more references